# SDR EE4Y2023031017402

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N331NV
- Make and model: Airbus A319-111
- Aircraft serial: 2625
- Aircraft time: 47,866 hours, 36,439 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Dented
- Location: Zone 500
- Component: Slat 2, Airbus
- Component part number: D5746027700200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE INSPECTION PER TASK ZL-500-02-1-001_P1-OP-UP/0 MPD ALLEGIANT TASK CARD WAS FOUND THE, LH WING SLAT #2 P/N D5746027700200 S/N SA3634 SKIN WITH DENT. 
REPAIRED SLAT #2 NOSE SKIN SECTION OVER TRACK RIB #5 IAW A319 SRM TASK 57-40-00-300-224 FIGURE 001.
